# SDR SWAA2020062293463

- Difficulty date: June 17, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 48,509 hours, 33,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAILED CAPACITY CHECK AT LOCATION M01669.  R&R EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06.
